RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 202, Number 6  


Regular zeros of quadratic maps and their application
A. V. Arutyunov, D. Yu. Karamzin
3
Triangular set functions and the Nikodym, Brooks-Jewett, and Vitali-Hahn-Saks theorems on convergent sequences of measures
N. S. Gusel'nikov
29
The theory of relaxation oscillations for Hutchinson's equation
A. Yu. Kolesov, N. Kh. Rozov
51
On the colouring of spheres embedded in $\mathbb R^n$
A. B. Kupavskii
83
Riemann quasi-invariants
S. I. Pokhozhaev
111
Approximative compactness and nonuniqueness in variational problems, and applications to differential equations
I. G. Tsar'kov
133
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019